MAUDE Adverse Event Report: CORDIS CORPORATION LONG GEN / PRO 29 X 90 BIL 80; CATHETER, BILIARY, DIAGNOSTIC

CORDIS CORPORATION LONG GEN / PRO 29 X 90 BIL 80; CATHETER, BILIARY, DIAGNOSTIC
Model Number PG2990BPS
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot 82208532 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
When the physician prepped a palmaz genesis stent on.035¿ 29 x 90 opta pro balloon expandable-stent delivery system, the stent fell off the balloon catheter before it was placed in the body.There was no reported patient injury.The product was stored as per labeling.The product was inspected per the ifu.The device was prepped according to the instructions for use (ifu) and opened in a sterile field.The device prepped normally.The device was not used in patient.There was no difficulty removing the product from the hoop.There was no difficulty removing the stylet or any of the sterile packaging components.No anomalies were noted after removal from the package.The intended procedure/lesion was the iliac artery.There was no calcification in the iliac artery, however the lesion did have a 90% stenosis.The device was not being used for a chronic total occlusion (cto).The case was completed successfully after the use of another palmaz device.The device will not be returned for evaluation as it was thrown away.
 
Additional Manufacturer Narrative
When the physician prepped a palmaz genesis stent on.035¿ 29 x 90 opta pro balloon expandable-stent delivery system, the stent fell off the balloon catheter before it was placed in the body.There was no reported patient injury.The product was stored as per labeling.The product was inspected per the instructions for use (ifu).The device was prepped according to the ifu and opened in a sterile field.The device prepped normally.The device was not used in patient.There was no difficulty removing the product from the hoop.There was no difficulty removing the stylet or any of the sterile packaging components.No anomalies were noted after removal from the package.The intended procedure/lesion was the iliac artery.There was no calcification in the iliac artery, however the lesion did have a 90% stenosis.The device was not being used for a chronic total occlusion (cto).The case was completed successfully after the use of another palmaz device.The product was not returned for analysis.A product history record (phr) review of lot 82208532 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿stent dislodged - during prep¿ could not be confirmed as the device was not returned for analysis.The exact cause could not be determined.Procedural or handling factors may have contributed to the reported event.According to the safety information in the instructions for use ¿the cordis palmaz genesis transhepatic biliary stent on opta pro.035¿ delivery system is indicated for palliation of malignant neoplasms in the biliary tree.The safety and effectiveness of the palmaz genesis transhepatic biliary stent on opta pro.035¿ delivery system for use in the vascular system have not been established.Prior to stenting, the palmaz genesis transhepatic biliary stent on opta pro.035¿ delivery system should be examined to verify functionality and integrity.¿ as this product is not intended for vascular implantation this is considered an intended off label usage.Neither the phr nor the information available suggests a design or manufacturing related cause for the reported event; therefore, no corrective/preventive action will be taken at this time.

Brand Name
LONG GEN / PRO 29 X 90 BIL 80
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
MDR Report Key12076076
Report Number9616099-2021-04669
Device Sequence Number4765288
Product Code FGE
UDI-Device Identifier20705032039793
UDI-Public20705032039793
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K012590
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberPG2990BPS
Device Catalogue NumberPG2990BPS
Device Lot Number82208532
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/03/2021
Supplement Date Received by Manufacturer07/01/2021
Initial Report FDA Received Date06/28/2021
Supplement Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient Weight82